# SDR SWAA2023081780889

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FORWARD CARGO COMPARTMENT - CORROSION ON STRINGER 23R BS 540 (MARKED)<[01] EVALUATED CORROSION DAMAGE ON STRINGER 23R BS 540; L= 2' W= 1' ORIGINAL THICKNESS 0.036' MAT LOSS MORE THAN 80%; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-03-1A-1;;[02] PERFORMED CUT OUT DAMAGED STRINGER SECTION AT BS 500D+10 S-23R IAW SRM 53-00-03-2R-1 REPAIR 1; CHECK FOR OTHER DAMAGE;[03] VERIFIED ITEM 1 & 2.;[04] REQ NDI CUT OUT FOR FREE CRACK CONDITIONS; AND CHECK FOR OTHER DAMAGE IAW SRM 53-00-03-2R-1 REPAIR 1;[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] RECIVED -7 STRINGER SECTION FROM OSS HFAB53-STR-011 LOT# 1535072-1; CUSTOMER RO NO 930697-SWA; AND -1 HAT CHANNEL HFAB53-HC-011 LOT# 1535030-1; CUSTOMER RO NO 930699-SWA; FABRICATED; LOCATED AND DRILLED NEW PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO PRIMER;[07] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 6. OK TO PRIMER APPLICATION TO REPAIR PARTS.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS PER REF SRM51-20-01 AND SOPM 20-41-02;[09] STEP 2 COMPLETE;[10] VERIFIED CUSTOMER FAULT TTG8Q00MC06Q IS COMPLETED;[11] STEP 3 COMPLETED.;[12] CORRECTED MEASUREMENT FIELD;[13] MEASUREMENT TABLE VERIFIED;[14] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-02336;[15] VERIFIED CORRECTIVE ACTION #14.
